# SDR HALA2021070900097

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 33,260 hours, 5,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 390 EMERGENCY EXIT LIGHT WILL NOT STAY OFF WITH SWITCH IN ARMED POSITION. CORRECTIVE ACTION: WITH EMERGENCY LT IN THE "ARM" POSITION AND NO SMOKING SWITCH IN THE OFF POSITION THE EMERGENCY EXIT LIGHT SHUT'S OFF. EMERGENCY LT IN "ARM" POSITION AND NO SMOKING SWITCH IN THE " AUTO" POSITION, EMERGENCY EXIT LT STAYS ON. NORMAL OPERATION. (7255584)
